# SDR CA060131006

- Difficulty date: October 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 5,981 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6220 · Main Rotor Head
- Part: Spherical Stop
- Part number: 704A33633208
- Condition: Delaminated
- Location: Main Rotor
- Part time: 2,986 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIRD SPHERICAL STOP FOUND DELAMINATED SHORTLY AFTER REPLACEMENT OF 2 PREVIOUSLY, SEPT 9,2005.  UNIT OUT OF LIMITS.  REPLACED WITH NEW PART.
